# SDR HALA2009080300347

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,638 hours, 30,675 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38132622
- Part serial: P345
- Condition: Cracked
- Part time: 58,328 hours, 41,336 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS, APU HAD AUTO SHUTDOWN FAULT LGT ILLUM EICAS MSG APU FAULT DISPLAYED.  ECU BITE SHOWED LOP FAULT ON LEG 1 AND 2. FOUND APU OIL QTY AT ZERO.  FOUND APU ASSY POSSIBLY CRACKED AND OIL IN THE EXHAUST AREA AND APU COMPT REMOVED AND REPLACED APU IAW APU CHANGE SPM OPS AND LEAK CHECK GOOD.
